# SDR HEEA968591

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Box
- Part number: 4619002003
- Condition: Making Metal
- Location: Intermed Gr Box
- Part time: 3,481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMEDIATE GR BOX MAKES METAL.
